# SDR DALA13053673761

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT, AFT WET AREA FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE BS 951, RBL 50.  MAINTENANCE REPLACED FLOOR SUPPORT IAW BAC DWG 147A5650 AND SRM 51-40-02.
